# SDR SWAA2022031570429

- Difficulty date: February 8, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LATERAL BEAM BS270 LBL4 WL207.5 / [01] REMOVED CORROSION ON LATERAL BEAM BS270; LBL4; WL 207.5; IAW SRM 51-10-02-0G-0; 1.640''X0.780''X0.020''DEEP; FOUND TO BE OUT OF LIMIT; IAW SRM 53-10-51-1A-1 PAR. 4.C.(2) FIG. 105;[02] CORRECTED: REMOVED CORROSION ON LATERAL BEAM BS270; LBL4; WL 207.5; IAW SRM 51-10-02-0G-0; 1.640''X0.780''X0.020''DEEP; FOUND TO BE OUT OF LIMIT; IAW SRM 53-10-51-1A-1 PAR. 4.C.(2) FIG. 105. TOOL USED: DEPTH GAGE ID ATS2472; NSN DUE 12/2022.;[03] VERIFIED CORRECTIVE ACTION ITEM 2.;[04] SUBMITTED TO ENGINEERING FOR REPAIR DISPOSITION.;[05] CORROSION ON LATERAL BEAM BS270 LBL4 WL207.5 WAS REPAIRED IAW EA M-21-153-00277;[06] VERIFIED CORRECTIVE ACTION #5
